MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE; EAGLE INFLATION DEVICE
Model Number 998504
Medical Device Problem Codes Moisture Damage (1405); Decrease in Pressure (1490); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that pressure on the ureteral dilation balloon catheter indeflator kept decreasing despite of bringing up to 30 atm pressure multiple times.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that pressure on the ureteral dilation balloon catheter indeflator kept decreasing despite of bringing up to 30 atm pressure multiple times.Per follow up information received via ibc on 26feb2022, it was stated that there were no holes or tears in the catheter balloon.The inflation device seemed to have water in the pressure indicator face.
 
Additional Manufacturer Narrative
The reported event is confirmed supplier manufacturing related.The eagle inflation device was returned with the dilation catheter in the opened package.The gauge indicator was observed to be broken and damaged.The root cause for this event would be error in manufacturing.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event is confirmed supplier manufacturing related a label review is not required.The actual/suspected device was evaluated.
 
Event or Problem Description
It was reported that pressure on the ureteral dilation balloon catheter indeflator kept decreasing despite of bringing up to 30atm pressure multiple times.Per follow up information received via ibc on 26feb2022, it was stated that there were no holes or tears in the catheter balloon.The inflation device seemed to have water in the pressure indicator face.

Brand Name
BARD® EAGLE® INFLATION DEVICE
Common Device Name
EAGLE INFLATION DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13753473
Report Number1018233-2022-01260
Device Sequence Number4676693
Product Code KOE
UDI-Device Identifier00801741067259
UDI-Public(01)00801741067259
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K962611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2023
Device Model Number998504
Device Catalogue Number325130
Device Lot NumberBMFTFM35
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/16/2022
07/19/2022
Initial Report FDA Received Date03/13/2022
Supplement Report FDA Received Date04/13/2022
08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown